MAUDE Adverse Event Report: SALTER LABS DE MEXICO DE S.A. DE C.V. SALTER O2 CANNULA; NASAL OXYGEN CANNULA CURVED, FLARED TIP WITH 7 FOOT (2.1M) CRUSH-RESISTANT TUBE

SALTER LABS DE MEXICO DE S.A. DE C.V. SALTER O2 CANNULA; NASAL OXYGEN CANNULA CURVED, FLARED TIP WITH 7 FOOT (2.1M) CRUSH-RESISTANT TUBE
Model Number 001365
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 05 dec 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, the end that connected to the oxygen unhooked/disconnected from the rest of the tubing that went to the patient during the bronchoscopy procedure.As a result, there was a brief delay, of approximately five minutes, which was the time required to set up a new oxygen therapy circuit.There was no reported injury.

Brand Name
SALTER O2 CANNULA
Common Device Name
NASAL OXYGEN CANNULA CURVED, FLARED TIP WITH 7 FOOT (2.1M) CRUSH-RESISTANT TUBE
Manufacturer (Section D)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167
parque ind. las americas
horizonte sur. cd. juarez, mx 32596
MX  32596
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167
parque ind. las americas
horizonte sur. cd. juarez, mx 32596
MX   32596
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key23728076
Report Number3004748541-2025-00135
Device Sequence Number18690232
Product Code CAT
UDI-Device Identifier10889483570159
UDI-Public(01)10889483570159
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number001365
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown